One tablet of Apap contains 500 mg paracetamol, starch, croscarmellose sodium, stearic acid, wax, povidone, polyethylene glycol, hydroxymethyl cellulose.
The medicine is produced in the form of white oblong tablets in a soluble coating, on the one hand the inscription “APAP”. Tablets are packaged in packs of 6 or 12 pieces, 6, 12 or 24 pieces in a cardboard box. Also, the product is sold in plastic jars of 50 tablets each.
Analgesic, antipyretic, anti-inflammatory.
Pharmacodynamics and pharmacokinetics
Paracetamol belong to the group antipyretic analgesics. The substance is mild. anti-inflammatoryeffect.
The mechanism of action of the drug is due to the inhibition of the synthesis process prostaglandinin the central nervous system. Apap - powerful arachidonic acid cyclooxygenase enzyme inhibitor, it increases the sensitivity of specific receptors to effects serotonin and kininthus increasing the pain threshold.
In the brain in hypothalamus there is a center responsible for the thermoregulation of the body. The active substance of the drug reduces the concentration prostaglandins in this center - body temperature goes down.
Paracetamol does not have the ability to lower prothrombin index or in some way affect the blood coagulation processes.
After penetrating into Gastrointestinal tract the drug is rapidly and almost immediately absorbed and enters the systemic circulation. Its maximum concentration will be achieved within an hour, and about half of the substance will bind to plasma proteins.
The analgesic effect lasts no more than six hours, the antipyretic - no more than eight. Metabolic reactions occur in the liver, metabolites are excreted through the kidneys. Particular attention should be paid to the metabolite. N-acetyl-p-benzoquinoneiminewhich is active. It is believed that it is this metabolite that has a toxic effect on the liver.
Persons with liver or kidney disease should take paracetamol Not recommended.
Indications for use
The drug is prescribed to relieve pain, reduce body temperature with flu or a cold, as well as:
- at headache;
- neuralgia and muscle pain;
- at dysmenorrhea.
The medicine is contraindicated:
- at allergies on any of its components;
- with severe renal failure;
- with serious liver diseases;
- breastfeeding women.
During treatment with Apap, you may experience:
- allergic reactions (skin rashes, hives, erythema, Lyell's syndrome, Quincke's edema);
- drowsiness and lethargy, impaired concentration, weakness, dizziness;
- nausea, abdominal pain, level increase liver enzymes, hepatonecrosis;
- cyanosis, anemiapains in the heart, hemolytic anemia, agranulocytosis, leukopenia, thrombocytopenia, aplastic anemia;
- renal colic, jade, papillary necrosis;
- palpitations tachycardiaraising blood pressure.
Instructions for use (method and dosage)
For adults and children over 12 years old, the daily dosage is a maximum of 8 tablets. The recommended dosage is 1 or 2 tablets every 4 or 6 hours.
For children from 6 years, it is recommended to take no more than 500 mg of paracetamol at a time.
Apap can not be taken for more than 10 days.
The main symptoms of an overdose are: nausea, stomach pain and vomiting. When taking very large doses, you may experience: thrombocytopeniarenal failure, liver failure, agranulocytosissevere intoxication.
If less than an hour has passed after an overdose, it is advisable to rinse the stomach, produce symptomatic treatment, support the life of the victim, monitor breathing and maintenance electrolytes in blood.
It is recommended that 150 mg per kg of patient weight be administered intravenously as soon as possible. acetylcysteine (with 5% glucose for 15 minutes); 50 mg per kg of body weight - 4 hours; 100 mg per kg of weight - 16 hours. And then a maintenance dose is prescribed orally every 4 hours. It is necessary to study blood counts and, if necessary, produce hemodialysis.
Apap should not be combined with antacids, as they may decrease the effectiveness of the medicine.
Anticonvulsants such as barbiturates, carbamazepine, phenytoin, isoniazid, stimulating activity microsomal enzymes liver, will increase toxic effects on the body.
The drug is not recommended to be combined with alcohol, paroxetine, sertraline, citalopram, fluoxetineoral GKS, antiplatelet agents, anticoagulants.
Activated carbon and others enterobrences reduce the effectiveness of the drug.
Terms of sale
To purchase funds requires a prescription.
Keep the medicine in a cool place, in its original packaging, away from children.
Caution should be taken by the elderly.
With prolonged use, it is necessary to monitor the patient's blood counts and level liver enzymes.
AnalogsMatches for ATX Level 4 code:PhenacetinCombigrippChlorphenamineColdflouKalpolFairwexPanadol ExtraPanadol for childrenPanadolSolpadeinEfferalganMilistanColdrex MaxgrippColdrex HotremColdrexAnti influenzaUnispazPentalgin PlusRapidolMaxicold
Antigrippin, Paracetamol, Axagripp, Antiflu, Apap Plus, Vocasept, Grippo, Panadol, FluFlu, Rinza, Solpadein, Flukold, Unispaz, Tsefekon, Rinikold.
During pregnancy and lactation
Apap does not possess embryotoxic, teratogenic or mutagenic effect on the body. Paracetamol able to penetrate placental barrier and stand out with breast milk.
The medicine is prescribed in case of urgent need, when the intended benefit for the mother outweighs the potential risk to the child.
There are few reviews about Apap. Of those that are, all are good. Basically, the drug is often prescribed from migraine headachestoothache and for the relief of any other pain syndrome. Unlike cheaper analogues, adverse reactions from the drug occur much less frequently.
It is currently impossible to indicate the actual cost of Apap.